Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 24, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Apr 9, 2014, 4:31 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2014, 4:31 PM EDT (20:31 UTC)
- Expired
- Apr 10, 2014, 6:49 AM EDT
- In force
- 14 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
440 WHUS72 KKEY 092031 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 431 PM EDT WED APR 9 2014 GMZ033-034-052>055-072>075-100245- /O.CAN.KKEY.SW.Y.0001.000000T0000Z-140410T1000Z/ /O.NEW.KKEY.SC.Y.0024.140409T2031Z-140410T0900Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 431 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS AS HIGH AS 20 TO 25 KNOTS WILL CONTINUE ACROSS FLORIDA KEYS COASTAL WATERS EARLY THIS EVENING. SEAS WILL BE AS HIGH AS 7 TO 8 FEET IN THE FLORIDA STRAITS AND THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031-032-035-042>044-100245- /O.NEW.KKEY.SC.Y.0024.140409T2031Z-140410T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 431 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS AND GUSTY WILL CONTINUE ACROSS FLORIDA KEYS COASTAL WATERS EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CLR
3 follow-up statements
232 WHUS72 KKEY 100227 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1027 PM EDT WED APR 9 2014 GMZ031>035-042>044-052>055-072>075-100830- /O.CON.KKEY.SC.Y.0024.000000T0000Z-140410T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1027 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST TO NORTH BREEZES WILL SLACKEN TEMPORARILY DURING THE NEXT FEW HOURS WHILE SEAS UP TO 7 FEET REMAIN ACROSS PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. WINDS WILL TURN NORTH TO NORTHEAST OVERNIGHT AND INCREASE TO NEAR 20 KNOTS AGAIN LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
154 WHUS72 KKEY 100755 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 355 AM EDT THU APR 10 2014 GMZ031>035-042>044-052>055-072>075-101500- /O.EXT.KKEY.SC.Y.0024.000000T0000Z-140410T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 355 AM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTH TO NORTHEAST BREEZES WILL SURGE TO NEAR 20 KNOTS BEFORE SUNRISE...WHILE SEAS UP TO 7 FEET REMAIN ACROSS PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
221 WHUS72 KKEY 101049 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 649 AM EDT THU APR 10 2014 GMZ031>035-042>044-052>055-072>075-101200- /O.CAN.KKEY.SC.Y.0024.000000T0000Z-140410T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 649 AM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS SURROUNDING THE FLORIDA KEYS. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL KEYS WATERS DUE TO SUSTAINED WINDS OF 15 TO 20 KNOTS OUT OF THE NORTHEAST TO EAST. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 2:20 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 9, 2:20 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 220 PM EDT WED APR 9 2014 .DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 200 PM DEPICT THE MAIN AXIS OF THE SHARP TROUGH SITUATED ACROSS THE EASTERN UNITED STATES FROM NORTHERN NEW ENGLAND TO JUST EAST OF NORTH FLORIDA...AND CONTINUING TO PULL EASTWARD AWAY FROM SOUTH FLORIDA AND THE KEYS. BUT THE KEYS REMAIN SITUATED AT THE BASE OF THE TROUGH BENEATH A VERY DRY ATMOSPHERE DEEP MID AND UPPER CYCLONIC FLOW. AT THE SURFACE AND IN THE LOWER TO MIDDLE LEVELS...SURFACE TO 700 MB...AS OF 200 PM THIS AFTERNOON ARE DETAILING A 1026 MB COOL SURFACE ANTICYCLONE CENTERED FROM LOUISIANA TO THE NORTHWEST GULF OF MEXICO. .CURRENTLY...AS OF 200 PM...SKIES ARE PARTLY CLOUDY ACROSS THE ISLANDS AND SURROUNDING WATERS. VISIBLE SATELLITE IMAGERY SHOWS ONLY PATHCY SCALLOPED THIN LAYERS OF STRATOCUMULUS SOUTH THROUGH WEST OF THE KEYS. TEMPERATURES OVER THE ISLAND CHAIN HAVE ONLY MANAGED TO RISE INTO THE MID 70S WITH DEWPOINTS REMAINING IN THE 50S. C-MAN STATIONS ALONG THE FLORIDA REEF AND IN FLORIDA BAY ARE STILL RECORDING 10 METER WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS NEAR 30 KNOTS...WITH SMITH SHOAL LIGHT REGISTERING NEAR 20 KNOTS. .FORECASTS...SHORT TERM...TONIGHT THROUGH SUNDAY...THE LARGE TROUGH WILL CONTINUE TO UNDERGO DEAMPLIFICATION THROUGH THURSDAY...AS A WEAKLY CYCLONIC/MAINLY ZONAL MID AND UPPER FLOW REESTABLISHES ITSELF ACROSS THE GULF OF MEXICO...SOUTH FLORIDA AND THE FLORIDA KEYS...WITH HINTS OF MIDDLE LEVEL RIDGING BEGINNING ACROSS THE WEST CENTRAL ATLANTIC...GIVEN BY SLIGHTLY HIGHER MID LEVEL HEIGHTS. AT THE SURFACE...THE 1025 PLUS MB SURFACE RIDGING CENTERED OVER THE NORTHWESTERN GULF OF MEXICO WILL MIGRATE EASTWARD TO OFF OF THE FLORIDA COAST BY FRIDAY...THEN BECOME AN ELONGATED EAST TO WEST SURFACE RIDGE WHICH WILL REMAIN IN PLACE FROM THE WESTERN CENTRAL ATLANTIC SOUTHWESTWARD TO ACROSS NORTHERN FLORIDA. LOCAL WINDS WILL QUICKLY BECOME NORTHERLY THIS EVENING...SCOURING OUT ANY CLOUDINESS AS THE TRAJECTORY OF COOL DRY AIR AND 1000-800 MB THICKNESS ADVECTION COMES AT THE KEYS FROM DOWN THE SPINE OF THE PENINSULA. GIVEN THIS...ANOTHER SURGE IS POSSIBLE DURING THE EVENING BEFORE WINDS DROP DOWN POSSIBLY ALLOWING FOR TEMPERATURES TO DROP DOWN INTO THE MIDDLE 60S ACROSS THE LARGE ISLANDS...BEFORE SURFACE TO 800 MB WINDS VEER TO NORTHEASTERLY TOWARDS SUNRISE. TEMPERATURES WILL REBOUND BACK TO NEAR 80 DEGREES TOMORROW...LOWER 80S FRIDAY...AND THE MID 80S FOR THE WEEKEND...WITH LOWS REBOUNDING FROM NEAR 70 THURSDAY NIGHT TO THE MID 70S BY THE SATURDAY AND SUNDAY MORNING. THE SKIES WILL BE MAINLY CLEAR TONIGHT THROUGH SUNDAY...AND THE BOUNDARY LAYER MOISTENS ONLY SLIGHTLY TO ALLOW FOR A DIME POP LATE AT NIGHT FROM FRIDAY NIGHT ONWARD TO SUNDAY NIGHT. EXTENDED...MONDAY THRU WEDNESDAY...MID AND UPPER PATTERN AGAIN SHOWS INDICATIONS THAT A DECENT MIDDLE LEVEL DISTURBANCE MAY MOVE FROM THE SOUTHERN PLAINS TUESDAY...REACHING REACHING FLORIDA TUESDAY AFTERNOON AND EVENING. THE KEYS REMAIN BENEATH THE WESTERN PERIPHERY OF WEAKER SURFACE RIDGING...AS THE LOWER TO MID TROPOSPHERE GRADUALLY MOISTENS TO 1.50 INCHES OR HIGHER...SO WILL MAINTAIN THE 20% POP WE HAVE IN THE GRIDS FOR THIS PERIOD...WHICH IS ABOVE CLIMO. && .MARINE...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT ACROSS THE DEEPER WATERS OF THE FLORIDA STRAITS AS WELL AS THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE GULF OF MEXICO WATERS INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL. EXPECT A MODERATE NORTHEAST BREEZE BY THURSDAY...SETTLING INTO AN EASTERLY DIRECTION FOR THE BALANCE OF THE FORECAST. && .AVIATION... ...09/18Z TAF ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AT BOTH EYW AND MTH...THOUGH A PERIODIC CEILING AT OR AROUND 3 KFT CANNOT BE RULED OUT...MAINLY OVERNIGHT. GUSTY N-NW WINDS SHOULD ABATE LATE IN THE EVENING...BEFORE SHIFTING TO THE NORTHEAST AND BECOMING GUSTY AGAIN. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 66 79 71 81 73 / - - - - 10 MARATHON 65 81 71 83 73 / - - - - 10 && .CLIMATE...ON THIS DATE IN KEY WEATHER HISTORY...IN 1985, THE DAILY RECORD RAINFALL OF 2.64 INCHES WAS RECORDED. RAINFALL RECORDS AT KEY WEST DATE BACK TO 1871. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SWY (FOR HAZARDOUS SEAS) GMZ052-055 &GMZ072-075 &GMZ033-034 && PUBLIC/MARINE/GRIDS....DAF AVIATION/NOWCASTS......MSB DATA COLLECTION........MP/LK VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 9, 4:24 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 424 AM EDT WED APR 9 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-100930- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 AM EDT WED APR 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS SURROUNDING THE FLORIDA KEYS TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MAY BE REQUIRED OVER THE OPEN ATLANTIC AND OFFSHORE GULF WATERS TONIGHT. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:35 PM EDT | Small Craft Advisory for Hazardous Seas | KEY | 116 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.